中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 信息安全国家重点实验室  > 期刊论文
Title:
线性结构与非线性度之间的关系
Author: 吴文玲 ; 冯登国
Keyword: 非线性度 ; 反自对偶点 ; 自对偶点 ; 线性结构
Source: 电子学报
Issued Date: 2000
Volume: 28, Issue:1, Pages:139
Indexed Type: cnki,cscd
Department: 信息安全国家重点实验室
Abstract: 本文分析了布尔函数的非线性度与线性结构之间的关系结果表明布尔函数的非线性度和线性结构有一定的制约关系,并解决了非线性度小于2~n-2的平衡布尔函数的线性结构集和反子对偶点集的维数分布问题
Language: 中文
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/3468
Appears in Collections:信息安全国家重点实验室_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
19.pdf(103KB)----限制开放-- 联系获取全文

Recommended Citation:
吴文玲,冯登国. 线性结构与非线性度之间的关系[J]. 电子学报,2000-01-01,28(1):139.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[吴文玲]'s Articles
[冯登国]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[吴文玲]‘s Articles
[冯登国]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace